MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"
Model Number SN2510
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: ahs mdip reference number (id): (b)(4).Date of incident (yyyy-mm-dd): 2024-07-05 incident details: client seen in well child clinic.I attached syringe (ref sn2510, lot 07108039) to tdap-ipv.No problems noted with needle at that time.I immunized the client in the left arm.Nothing abnormal happened during immunization.I did not hit the bone.There was no problems injecting.No leaking around needle.But when i pulled out the needle from client's arm, it was bent where the metal needle attaches to the plastic hub.Impact of incident: no harm to client.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 07/26/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang 31112 1
CH   311121
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035706
Report Number3014312726-2024-00286
Device Sequence Number8733640
Product Code FMI
UDI-Device Identifier10818392010494
UDI-Public(01)10818392010494
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSN2510
Device Lot Number07108039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown